Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Natural operations on differential forms


Author: Richard S. Palais
Journal: Trans. Amer. Math. Soc. 92 (1959), 125-141
MSC: Primary 57.00; Secondary 53.00
MathSciNet review: 0116352
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.00, 53.00

Retrieve articles in all journals with MSC: 57.00, 53.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1959-0116352-7
PII: S 0002-9947(1959)0116352-7
Article copyright: © Copyright 1959 American Mathematical Society